MathSciNet Relay Station
MathSciNet bibliographic data
MR2748428 34A33 (35C07 74J35)
Fang, Jian; Wei, Junjie; Zhao, Xiao-Qiang Uniqueness of traveling waves for nonlocal lattice equations. Proc. Amer. Math. Soc. 139 (2011), no. 4, 1361–1373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement